# SDR AALA20150104002

- Difficulty date: December 29, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 60,732 hours, 7,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL BETWEEN FS 1513 & 1580, LBL 33 & 74 IS DENTED.  REPAIRED FLOOR PANEL IAW SRM 51-70-08-2R.
